# SDR R61A20130104012

- Difficulty date: December 6, 2012
- Submitted: January 4, 2013
- Operation: Air carrier
- Aircraft: N203WQ
- Make and model: Bombdr DHC8402
- Aircraft serial: 4203
- Aircraft time: 9,019 hours, 8,741 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW REPORTED AFT LEFT CABIN DOOR WAS UNABLE TO BE CLOSED ONCE OPENED.  MAINTENANCE ADJUSTED DOOR PER BOMBA AMM AND OPS CHECKED GOOD.
